# SDR DALA12011680938

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT OF AFT BULKHEAD BETWEEN 24RH TO 24LH AT MID CARGO COMPARTMENT.  REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIG 2, (SHEET 3).
